# SDR CA120813022

- Difficulty date: August 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Engine: Cfmint CFM565A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653117
- Condition: Cracked
- Location: Cockpit
- Part time: 25,408 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING NORMAL CRUISER, APPROX 1 HR SOUTH OF AIRPORT, THE CAPTAINS WINDOW DEVELOPED A LARGE CRACK.  THE CAPTAIN DECLARED A "MAYDAY" AND THE FLT DESCENDED TO FL 240.  THE CREW CARRIED OUT THE QRH AND DETERMINED THAT ONLY THE OUTER PANEL HAD CRACKED AND THEY CANCELED THE "MAYDAY" AND PROCEEDED AND CONDUCTED A NORMAL LANDING. THE PASSENGERS WERE NOT AWARE OF THE SITUATION.  THE CAPTAIN WILL COMPLETE AN ASR.  AT FL310, CAPTAIN WINDSHIELD CRACKED DOWN MIDDLE HAD ECAM NR 2 WINDSHIELD HEAT"  CAPT`S WINDSHIELD REPLACED IAW AMM 56-11-11PB401, PN NP165311-7, SN 04166H7297 OFF, PN 56-10-0189 SN SM4S49 ON.  REPLACED NR 1 WHC IAW AMM 30-42-34PB401. PN 6664287-0, SN 1639 OFF, PN 6664287-0, SN 4379 ON. C/S AC082242.
